Advances in Difference Equations
Volume 2005 (2005), Issue 3, Pages 263-274

Periodic solutions of a discrete-time diffusive system governed by backward difference equations

Binxiang Dai and Jiezhong Zou

School of Mathematical Science and Computing Technology, Central South University, Hunan, Changsha 410075, China

Received 22 November 2004; Revised 16 January 2005

Copyright © 2005 Binxiang Dai and Jiezhong Zou. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


A discrete-time delayed diffusion model governed by backward difference equations is investigated. By using the coincidence degree and the related continuation theorem as well as some priori estimates, easily verifiable sufficient criteria are established for the existence of positive periodic solutions.